# SDR 2000UALA00120

- Difficulty date: March 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Aircraft time: 59,683 hours, 34,321 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EIGHT FOOT SECTION OF EEL LIGHTS FROM ROW 24 TO 27 IS INOPERATIVE.  *S/D*  REPLACED BATTERY PACK AND POWER STRIP.
